# SDR USAA970089

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 764
- Part time: 39,623 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DURING TRANSIT CHECK VISUAL, VERIFIED WITH EDDY CURRENT INSPECTION, FOUND 1.5 INCH CRACK IN SKIN FUSELAGE RIGHT SIDE, STATION 764, STRINGER 19R.  INSTALLED DOUBLER, REPAIRED PER TYPICAL REPAIR 53-30-3 FIG 6.  (M)
